# SDR ASAA2017062121154

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 11,553 hours, 3,821 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PUSHING MASTER RECALL, LEFT PACK LIGHT ILLUMINATED. EXTINGUISHED AFTER PUSHING MASTER RESET.  ACFT GROUNDED. PERFORMED FIM 21-62, TASK 848,  INITIAL EVATUATION AND AMM 21-61-00-700-806-002 LT PACK, AND PACK ZONE TEMP CONTROLLER BITE. THE BIT AND PREVIOUS FLIGHT SHOWED TCV.  RAN VERIFY AND FAULT DID NOT STAY CURRENT. OPERATED PACK FOR 10 MINUTES AFTER, RECHECKED PACK ZONE TEMP CONTROLLER WITH NO FAULTS NOTED IAW AMM AND GROUND VERIFICATION. THE FAULT IS NOT ACTIVE. ACFT RELEASED.
